# SDR USAA990098

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 188/178
- Part time: 39,281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 3 INCH CRACK STATION 18 AND STATION 178 SHEAR ANGLE AT RBL 29 WL 195.  INSTALLED NEW ANGLE PER SRM 53-10-08 DRAWING 6-72038.  (M)
